Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matičres de ce fascicule | Article précédent | Article suivant
Morvai, Gusztáv; Weiss, Benjamin
On estimating the memory for finitarily markovian processes. Annales de l'I.H.P. Probabilités et statistiques, 43 no. 1 (2007), p. 15-30
Texte intégral djvu | pdf | Analyses MR 2288267 | Zbl 1106.62094

URL stable: http://www.numdam.org/item?id=AIHPB_2007__43_1_15_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] D.H. Bailey, Sequential schemes for classifying and predicting ergodic processes, Ph.D. thesis, Stanford University, 1976.
[2] P. Bühlmann, A.J. Wyner, Variable-length Markov chains, Ann. Statist. 27 (1999) 480-513.
Article |  MR 1714720 |  Zbl 0983.62048
[3] I. Csiszár, Large-scale typicality of Markov sample paths and consistency of MDL order estimators, IEEE Trans. Inform. Theory 48 (2002) 1616-1628.  MR 1909476 |  Zbl 1060.62092
[4] I. Csiszár, P. Shields, The consistency of the BIC Markov order estimator, Ann. Statist. 28 (2000) 1601-1619.
Article |  MR 1835033 |  Zbl 1105.62311
[5] I. Csiszár, Zs. Talata, Context tree estimation for not necessarily finite memory processes via BIC and MDL, IEEE Trans. Inform. Theory, in press.  MR 2238067
[6] A. Dembo, Y. Peres, A topological criterion for hypothesis testing, Ann. Statist. 22 (1994) 106-117.
Article |  MR 1272078 |  Zbl 0818.62010
[7] L. Devroye, L. Györfi, G. Lugosi, A Probabilistic Theory of Pattern Recognition, Springer-Verlag, New York, 1996.  MR 1383093 |  Zbl 0853.68150
[8] L. Györfi, G. Morvai, S. Yakowitz, Limits to consistent on-line forecasting for ergodic time series, IEEE Trans. Inform. Theory 44 (1998) 886-892.  MR 1607704 |  Zbl 0899.62122
[9] W. Hoeffding, Probability inequalities for sums of bounded random variables, J. Amer. Statist. Assoc. 58 (1963) 13-30.  MR 144363 |  Zbl 0127.10602
[10] S. Kalikow, Y. Katznelson, B. Weiss, Finitarily deterministic generators for zero entropy systems, Israel J. Math. 79 (1992) 33-45.  MR 1195252 |  Zbl 0768.60074
[11] G. Morvai, Guessing the output of a stationary binary time series, in: Haitovsky Y., Lerche H.R., Ritov Y. (Eds.), Foundations of Statistical Inference, Physika-Verlag, 2003, pp. 207-215.  MR 2017826 |  Zbl pre05280104
[12] G. Morvai, S. Yakowitz, L. Györfi, Nonparametric inference for ergodic, stationary time series, Ann. Statist. 24 (1996) 370-379.
Article |  MR 1389896 |  Zbl 0855.62076
[13] G. Morvai, B. Weiss, Forecasting for stationary binary time series, Acta Appl. Math. 79 (2003) 25-34.  MR 2021874 |  Zbl 1030.62076
[14] G. Morvai, B. Weiss, Intermittent estimation of stationary time series, Test 13 (2004) 525-542.  MR 2154012 |  Zbl 1082.62073
[15] G. Morvai, B. Weiss, Prediction for discrete time series, Probab. Theory Related Fields 132 (2005) 1-12.  MR 2136864 |  Zbl 1061.62148
[16] G. Morvai, B. Weiss, Order estimation of Markov chains, IEEE Trans. Inform. Theory 51 (2005) 1496-1497.  MR 2241507
[17] G. Morvai, B. Weiss, Limitations on intermittent forecasting, Statist. Probab. Lett. 72 (2005) 285-290.  MR 2153125 |  Zbl 1066.62090
[18] G. Morvai, B. Weiss, On classifying processes, Bernoulli 11 (2005) 523-532.
Article |  MR 2146893 |  Zbl 1073.62077
[19] G. Morvai, B. Weiss, Inferring the conditional mean, Theory Stochastic Process. 11 (1–2) (2005) 112-120.  Zbl pre05220357
[20] A. Nobel, Limits to classification and regression estimation from ergodic processes, Ann. Statist. 27 (1999) 262-273.
Article |  MR 1701110 |  Zbl 0933.62033
[21] D.S. Ornstein, Guessing the next output of a stationary process, Israel J. Math. 30 (1978) 292-296.  MR 508271 |  Zbl 0386.60032
[22] D.S. Ornstein, B. Weiss, How sampling reveals a process, Ann. Probab. 18 (1990) 905-930.
Article |  MR 1062052 |  Zbl 0709.60036
[23] B.Ya. Ryabko, Prediction of random sequences and universal coding, Problems Inform. Trans. 24 (April–June 1988) 87-96.  Zbl 0666.94009
[24] P.C. Shields, The Ergodic Theory of Discrete Sample Paths, Grad. Stud. Math., vol. 13, American Mathematical Society, Providence, RI, 1996.  MR 1400225 |  Zbl 0879.28031
Copyright Cellule MathDoc 2014 | Crédit | Plan du site